Alert archive / Texas / River Flood Warnings in 2024
River Flood Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 23, 2024, 2:22 PM CDT for Uvalde County, Texas. It took effect at Jul 24, 2024, 5:21 AM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2024, 2:22 PM CDT (19:22 UTC)
- In effect from
- Jul 24, 2024, 5:21 AM CDT
- Expired
- Jul 25, 2024, 2:12 AM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River below Uvalde (UVLT2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08192000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
951
WGUS44 KEWX 231922
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
222 PM CDT Tue Jul 23 2024
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
West Nueces River At Brackettville affecting Uvalde and Kinney
Counties.
Nueces River At Laguna affecting Uvalde County.
Nueces River Below Uvalde affecting Uvalde County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 630 AM CDT.
&&
TXC271-463-241130-
/O.NEW.KEWX.FL.W.0011.240723T2042Z-240724T1118Z/
/BTVT2.1.ER.240723T2042Z.240723T2200Z.240723T2317Z.NO/
222 PM CDT Tue Jul 23 2024
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...West Nueces River at Brackettville.
* WHEN...Until tomorrow morning.
* IMPACTS...At 15.0 feet, Minor lowland flooding is over one hundred
twenty yards wide at the gauge in one channel, and a second
channel is fifteen yards wide. Secondary roads and crossings near
the river are flooded and dangerous to motorists.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Tuesday the stage was 0.7 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.8 feet late this
afternoon. It will then fall below flood stage this evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.4 feet on 09/16/1991.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
West Nueces River
Brackettville 15.0 0.7 Tue 1 pm CDT 5.2 3.2 2.9
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$
TXC463-241330-
/O.NEW.KEWX.FL.W.0012.240723T2358Z-240724T1330Z/
/UVAT2.1.ER.240723T2358Z.240724T0100Z.240724T0130Z.NO/
222 PM CDT Tue Jul 23 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Nueces River at Laguna.
* WHEN...From this evening to tomorrow morning.
* IMPACTS...At 10.0 feet, Minor lowland flooding reaches low water
crossings on Highway 55 above Barksdale on Hackberry Creek. The
Nueces River crossing at Barksdale is very dangerous. East of Camp
Wood Farm to Market 337 crosses Camp Wood Creek in three places.
Vehicular related drownings have occurred at all these sites.
* ADDITIONAL DETAILS...
- At 2:15 PM CDT Tuesday the stage was 1.1 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will rise above flood stage to 10.3 feet
this evening. It will then fall below flood stage this
evening to 2.4 feet tomorrow afternoon. It will rise to 2.6
feet tomorrow evening. It will then fall again and remain
below flood stage.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 07/02/2002.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Nueces River
Laguna 10.0 1.1 Tue 2 pm CDT 2.4 2.3 2.2
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-241330-
/O.NEW.KEWX.FL.W.0013.240724T1021Z-240725T0712Z/
/UVLT2.1.ER.240724T1021Z.240724T1300Z.240724T1912Z.UU/
222 PM CDT Tue Jul 23 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Nueces River below Uvalde.
* WHEN...From late tonight to early Thursday morning.
* IMPACTS...At 15.0 feet, Moderate flooding with livestock cut off
and equipment destroyed in lowest areas of the flood plain.
Secondary roads and low bridges are dangerous to auto traffic
above Barksdale to below Carrizo Springs.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Tuesday the stage was 0.6 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river will rise to 4.4 feet late this evening.
It will then fall to 3.1 feet just after midnight tonight. It
will rise above flood stage late tonight to 13.2 feet late
tomorrow morning. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
13.0 feet on 04/26/1990.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Nueces River
Uvalde 11.0 0.6 Tue 1 pm CDT 11.1 3.2 2.9
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
291 follow-up statement
007
WGUS84 KEWX 240136
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
836 PM CDT Tue Jul 23 2024
...The Flood Warning is cancelled for the following rivers in
Texas...
Nueces River At Laguna affecting Uvalde County.
West Nueces River At Brackettville affecting Uvalde and Kinney
Counties.
Nueces River Below Uvalde affecting Uvalde County.
TXC463-240245-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-240724T0136Z/
/UVAT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CDT Tue Jul 23 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Nueces River At Laguna.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Tuesday the stage was 1.0 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will rise to 3.3 feet tomorrow morning.
It will then fall to 2.3 feet tomorrow evening. It will rise
to 2.5 feet late tomorrow evening. It will then fall to 2.1
feet early Thursday morning. It will rise to 2.3 feet late
Thursday evening. It will then fall again and remain below
flood stage.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (9 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Nueces River
Laguna 10.0 1.0 Tue 8 pm CDT 2.5 2.3 2.1
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC271-463-240245-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-240724T0136Z/
/BTVT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 PM CDT Tue Jul 23 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the West Nueces River At Brackettville.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Tuesday the stage was 0.7 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise to a crest of 7.7
feet tomorrow morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (9 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
West Nueces River
Brackettville 15.0 0.7 Tue 7 pm CDT 4.4 3.0 2.8
&&
LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
2931 10013 2942 10012
$$
TXC463-240245-
/O.CAN.KEWX.FL.W.0013.240724T1021Z-240724T0136Z/
/UVLT2.1.ER.240723T2021Z.240723T2030Z.240723T2038Z.UU/
836 PM CDT Tue Jul 23 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Nueces River Below Uvalde.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Tuesday the stage was 0.6 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river will rise to 3.4 feet late this evening.
It will then fall to 1.4 feet tomorrow morning. It will rise
to 6.6 feet late tomorrow evening. It will then fall again
and remain below flood stage.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (9 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Nueces River
Uvalde 11.0 0.6 Tue 7 pm CDT 6.5 3.0 2.9
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
BFWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 23, 12:44 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 23, 12:44 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1244 PM CDT Tue Jul 23 2024 ...New AVIATION... .UPDATE... Issued at 925 AM CDT Tue Jul 23 2024 A convective complex of showers and thunderstorms that developed overnight and into early this morning across the southern Edwards Plateau has spread east through much of the Hill Country. The southern end of the complex is producing some impressive rainfall rates 2-4" per hour, and slow storm motions and training has resulted in instances of quick stream rises and flash flooding through Kerr, Real, and Edwards counties. We have seen some ground truth reports of 2-5 inches in the past 6 hours in this area, with radar estimates of isolated higher amounts. Ahead of the southern end of the complex we are seeing some feeder showers developing south and east of San Antonio. Concerns are increasing for flash flooding to the east, into northern Medina, northern Bexar, Kendal, and Comal counties, should this complex hold together as it moves east and feeder showers from the southeast merge into the area. This area received pockets of heavy rainfall Monday evening, and soils are becoming increasingly saturated. While several 00Z CAMs showed the complex to the west decaying into the mid morning and early afternoon, this has yet to start and the complex continues to overachieve. Therefore, we have elected to issue a small Flood Watch for Medina, Bandera, Kerr, Kendal, and Comal counties. Any additional heavy rainfall in this area could lead to a quick runoff response and flash flooding in spots. We will monitor trends through the remainder of the morning for any possible expansion. We have raised PoPs and also lowered temperatures for today. && .SHORT TERM... (Today through Wednesday) Issued at 148 AM CDT Tue Jul 23 2024 Key Messages * The threat for locally heavy rainfall with scattered storms continues today. * Isolated pockets of a quick 1-4 inches of rainfall could lead to flooding, especially over locations that received moderate rainfall yesterday. * Be alert for flooding through the afternoon and never drive through a flood roadway. Early this morning rain and isolated thunderstorms were ongoing with activity across almost all of South Central Texas with the exception of the coastal plains. Six hour rain totals ending at midnight show many locations in the Hill Country with amounts from 1-3 inches, with local amounts just north of 4.5 inches. Activity should weaken slightly but continue during the overnight hours, although new convection is forecast to initiate again sometime in the morning hours after sunrise. The most favored location for the morning activity will be again be the southern Edwards Plateau and the Hill Country with some possibility of storms also moving into the coastal plains. Isolated to scattered areas of flooding will be possible today with PWATS remaining around 2 inches across the area. Will need to especially watch out for training storms over locations that received the most considerable rainfall yesterday and overnight tonight as soils may be saturated leading to higher potential for runoff and flash flooding. Morning activity is expected to move southeast across the area through the afternoon and early evening. The mid-level trough axis bringing upper level support for showers and thunderstorms begins to shift east Tuesday night into Wednesday. Hi-res and global guidance trend a bit drier for the western and northwestern portions of the area with the best chances overnight and into Wednesday now mainly east of I-35. Locally heavy rainfall with storms and isolated to scattered flooding potential continues to exist this day. High temperatures continue to trend on the cool side with afternoon temperatures from the low 80s to the low 90s today. Temperatures may increase a few degrees Wednesday with lesser cloud cover expected in the west and possibly some breaks in the clouds to the east. && .LONG TERM... (Wednesday night through Monday) Issued at 148 AM CDT Tue Jul 23 2024 A mid level shear axis, perhaps a closed low, lingers near or over our area through the long term. A moist airmass with PWs of 1.5 to 2.2 inches persists over our area. Residual surface boundaries and mesoscale features, in addition to heating and the shear axis/low provide forcing of this moist airmass to maintain chances of showers and thunderstorms each day. The highest chances will be mainly along and east of I-35 where the deeper moisture is found, however could shift to the west with time. Locally heavy rains can be expected. With soils becoming more saturated from previous days rains, flash flooding may become more of a threat, in addition to urban and small stream type flooding. Forecast soundings indicate a potential for gusty winds with the strongest storms. Later forecasts will fine tune the POPs and QPF. Extensive cloudiness and areas of rain will keep daytime temperatures well below normal for late July, though they may trend closer to normal next week. && .AVIATION... (18Z TAFS) Issued at 1244 PM CDT Tue Jul 23 2024 Scattered SHRA/TSRA activity ongoing this afternoon near an AUS-SAT line. RA and embedded SHRA west of this line ongoing as well. The western activity is expected to gradually decrease in coverage through the afternoon. SHRA/TSRA activity near AUS/SAT line is forecast to gradually move east 20Z-24Z, and decrease in coverage after sunset. A mix of IFR and MVFR conditions, as well as gusty wind speeds and erratic wind directions, are forecast in and near SHRA/TSRA activity through the afternoon. Otherwise VFR through the evening. Stratus and fog are forecast to develop overnight and into Wednesday morning, producing a mix of IFR to MVFR conditions. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 72 90 72 88 / 20 40 20 50 Austin Bergstrom Intl Airport 72 88 71 85 / 20 40 20 50 New Braunfels Muni Airport 73 88 73 87 / 30 50 30 60 Burnet Muni Airport 71 89 70 86 / 10 30 10 40 Del Rio Intl Airport 76 95 75 97 / 40 30 10 20 Georgetown Muni Airport 71 87 71 85 / 20 30 10 40 Hondo Muni Airport 72 89 71 89 / 30 40 20 50 San Marcos Muni Airport 71 87 71 86 / 30 40 30 50 La Grange - Fayette Regional 72 84 72 83 / 30 70 40 70 San Antonio Intl Airport 74 89 74 88 / 30 40 20 60 Stinson Muni Airport 74 90 74 88 / 30 50 30 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for Bandera-Bexar-Comal- Kendall-Kerr-Medina. && Short-Term...27 Long-Term...04 Aviation...76
Hazardous weather outlook, Jul 23, 2:47 AM CDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 247 AM CDT Tue Jul 23 2024 TXZ171>173-183>194-202>209-217>225-228-240800- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 247 AM CDT Tue Jul 23 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered thunderstorms will continue through this evening across much of South Central Texas. Locally heavy rainfall will be possible with this activity which may lead to scattered flooding across the area, especially over locations which received moderate rainfall yesterday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Multiple rounds of scattered showers and thunderstorms are expected through the weekend. Any activity will be capable of producing heavy rainfall which may lead to scattered flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jul 23, 8:56 AM CDT, 5 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
856 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood 6 SW Rocksprings 29.96N 100.29W
07/23/2024 Edwards TX Emergency Mngr
The Edwards County Emergency manager reports
that Ranch Road 674 in Edwards County is
closed due to flooding.
&&
PAYLocal storm report, Jul 23, 8:59 AM CDT, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
859 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood 17 ESE Devil's Sinkhole 29.99N 99.83W
07/23/2024 Real TX Dept of Highways
TxDOT shows that several low water crossings
are flooded on Ranch Road 336.
&&
PAYLocal storm report, Jul 23, 9:01 AM CDT, 5 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
901 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood 5 WSW Kerrville-Schrein 29.96N 99.21W
07/23/2024 Kerr TX Emergency Mngr
Kerr County emergency management passed
along reports of flooding along Turtle Creek
west of Kerrville. There is car stuck in
high water.
&&
PAYLocal storm report, Jul 23, 9:03 AM CDT, 5 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
903 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Flash Flood 1 W Ingram 30.07N 99.25W
07/23/2024 Kerr TX Emergency Mngr
Kerr County emergency manager passed along
reports of flooding along Cade Loop at
Ingram.
&&
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:47 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 6 hr |
| Jul 22, 8:18 PM CDT | Areal Flood Advisory | EWX | Blanco, Llano | 3 hr |
| Jul 22, 9:15 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis | 3 hr |
| Jul 22, 9:46 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jul 22, 9:58 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jul 22, 11:40 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jul 23, 2:24 AM CDT | Areal Flood Advisory | EWX | Edwards | 5 hr |
| Jul 23, 3:37 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Jul 23, 4:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Jul 23, 4:48 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Jul 23, 5:20 AM CDT | Areal Flood Advisory | EWX | Kerr | 108 min |
| Jul 23, 5:28 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Jul 23, 5:52 AM CDT | Special Weather Statement | EWX | Kinney | 53 min |
| Jul 23, 5:55 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jul 23, 6:54 AM CDT | River Flood Warning | EWX | Val Verde | 14 hr |
| Jul 23, 7:08 AM CDT | Flash Flood Warning | EWX | Kerr | 7 hr |
| Jul 23, 7:29 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Real | 7 hr |
| Jul 23, 8:17 AM CDT | Flash Flood Warning | EWX | Kerr | 6 hr |
| Jul 23, 8:39 AM CDT | River Flood Warning | EWX | Llano | 36 hr |
| Jul 23, 8:57 AM CDT | Flood Watch | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 5 hr |
| Jul 23, 9:08 AM CDT | Flash Flood Warning | EWX | Bandera | 5 hr |
| Jul 23, 9:10 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 3 hr |
| Jul 23, 9:39 AM CDT | River Flood Warning | EWX | Kerr | 5 hr |
| Jul 23, 9:39 AM CDT | River Flood Warning | EWX | Kerr | 23 hr |
| Jul 23, 9:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 4 hr |
| Jul 23, 10:50 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Jul 23, 10:53 AM CDT | River Flood Warning | EWX | Bandera | 3 hr |
| Jul 23, 10:56 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jul 23, 11:36 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| Jul 23, 11:38 AM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jul 23, 12:06 PM CDT | Areal Flood Advisory | EWX | Lee | 3 hr |
| Jul 23, 12:29 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Jul 23, 2:22 PM CDT | River Flood Warning | EWX | Kinney, Uvalde | 16 hr |
| Jul 23, 2:22 PM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jul 23, 2:50 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 115 min |
Nearby
River Flood Warnings in Texas, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.